Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 54, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 8, 2022, 8:23 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Mar 9, 2022, 6:15 AM EST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2022, 8:23 PM EST (01:23 UTC)
- In effect from
- Mar 9, 2022, 6:15 AM EST
- Expired
- Mar 10, 2022, 4:23 PM EST
- In force
- 34 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
918
WGUS42 KFFC 090123
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
823 PM EST Tue Mar 8 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-091330-
/O.NEW.KFFC.FL.W.0054.220309T1115Z-220311T0600Z/
/APHG1.1.ER.220309T1115Z.220309T1200Z.220311T0000Z.NO/
823 PM EST Tue Mar 8 2022
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...From Wednesday morning to early Friday morning.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to effect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Tuesday the stage was 5.3 feet and rising
rapidly.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 7.1 feet tomorrow morning. It
will then fall below flood stage Thursday evening.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$7 follow-up statements
154
WGUS82 KFFC 091122
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
622 AM EST Wed Mar 9 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-092330-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220310T1800Z/
/APHG1.1.ER.220309T2200Z.220310T0000Z.220310T1200Z.NO/
622 AM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to effect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 6:00 AM EST Wednesday the stage was 6.5 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 7.1 feet this evening. It
will then fall below flood stage tomorrow morning.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
KAL448
WGUS82 KFFC 091520
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1020 AM EST Wed Mar 9 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-100015-
/O.EXT.KFFC.FL.W.0056.000000T0000Z-220310T0010Z/
/CMGG1.1.ER.220309T1409Z.220309T1445Z.220309T1810Z.UU/
1020 AM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Cumming.
* WHEN...Until this evening.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Wednesday the stage was 6.2 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-100330-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0430Z/
/APHG1.1.ER.220309T1410Z.220310T0600Z.220310T2230Z.NO/
1020 AM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late Thursday evening.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to effect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Wednesday the stage was 7.1 feet and slowly
rising.
- Forecast...The river is expected to rise to a crest of 7.5
feet just after midnight tonight. It will then fall below
flood stage Thursday afternoon.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$389
WGUS82 KFFC 092326
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
626 PM EST Wed Mar 9 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-101130-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0600Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220311T0000Z.NO/
626 PM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until early Friday morning.
* IMPACTS...At 8 feet, Minor flooding continues to expand further
into the woodlands and fields along the creek from near Cumming in
south Forsyth County to Alpharetta and Roswell in north Fulton
County. Additional portions of The Big Creek Greenway have minor
flooding with 1 to 2 feet of water. Most of the walking and biking
paths will be closed...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Mill Park. Portions of
the YMCA Campground off Preston Ridge Road will flood.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Wednesday the stage was near 7.5 feet.
- Forecast...The river is expected to rise to a crest of 7.5
feet or slightly above just after midnight tonight. It will
then fall below flood stage early Friday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$241
WGUS82 KFFC 100907
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
407 AM EST Thu Mar 10 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-102115-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0300Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T2100Z.NO/
407 AM EST Thu Mar 10 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late this evening.
* IMPACTS...At 7 feet, minor flooding will continue to occur. Minor
flooding of woodlands and fields begin along the creek between
Cumming in Forsyth County...to Alpharetta and Roswell in North
Fulton County. Flooding starts to effect portions of The Big
Creek Greenway near Alpharetta and some portions may become closed
with around one foot of water...especially upstream and downstream
from the gage on Kimball Bridge Road and near Rock Mill Park.
Portions of the YMCA Campground off Preston Ridge Road will begin
to flood.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Thursday the stage was 7.4 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 2.5 feet Monday
evening.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$674
WGUS82 KFFC 101602
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1102 AM EST Thu Mar 10 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-110300-
/O.CON.KFFC.FL.W.0054.000000T0000Z-220311T0300Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T2100Z.NO/
1102 AM EST Thu Mar 10 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late this evening.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to affect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Thursday the stage was 7.4 feet and steady.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$143
WGUS82 KFFC 101604
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1104 AM EST Thu Mar 10 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-110415-
/O.EXT.KFFC.FL.W.0054.000000T0000Z-220311T0600Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220311T0000Z.NO/
1104 AM EST Thu Mar 10 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to affect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 7.5 feet and steady.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$633
WGUS82 KFFC 102123
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
423 PM EST Thu Mar 10 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
GAC117-121-102230-
/O.CAN.KFFC.FL.W.0054.000000T0000Z-220310T2123Z/
/APHG1.1.ER.220309T1410Z.220309T2300Z.220310T1852Z.NO/
423 PM EST Thu Mar 10 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek near Alpharetta.
* ADDITIONAL DETAILS...
- At 4:00 PM EST Thursday the stage was 6.2 feet and falling.
- Forecast...The river is expected to continue to fall below
action stage.
- www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:12 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 8, 7:12 PM EST, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 712 PM EST Tue Mar 8 2022 ...Updated for 00Z Aviation Discussion... .PREV DISCUSSION... /Issued 317 PM EST Tue Mar 8 2022/ ..SOGGY CONDITIONS PERSIST INTO EARLY WEEKEND... SHORT TERM /Tonight through Wednesday Night/... Broad isentropic lift with some convective elements has rain, moderate to heavy at times, filling in across all of north GA and portions of central GA this afternoon ahead of a weak shortwave embedded within SW upper level flow over the region. Broad trough to the west will remain mostly in place through the forecast period, though another more vigorous shortwave will lift through the area tonight into tomorrow morning. This will allow for previously stalled cold front to the south of the area to begin to lift into central GA before another surge of cooler air pushes through tomorrow morning into the afternoon before stalling across central GA. Storms this afternoon have been relatively tame thus far, with only one or two cores popping well above -20C, and even these haven't provided anything more than a few rumbles of thunder, as surface air mass remains quite stable and elevated instability marginal at best, with only 100-200 J/kg MUCAPE analyzed by SPC SfcOA as of 19Z. Not expecting much in the way of severe as a result through the afternoon into the evening. Going into tomorrow morning and afternoon, as front surges into the area will likely have ongoing convection along it. As sun comes up, airmass ahead of this in parts of east central GA will destabilized and should allow some of this convection to become sfc based, with HREF showing sfc based CAPE values surging from 500-1000+ J/kg. Shear profiles are not the most impressive, but sfc values of SRH are in the 100-150 m2/s2 range, mostly concentrated in the low-levels, which can certainly get the job done. Shear profiles in the 3-6 km range get a little messy, as shown by hodo looped a bit over itself, and given broad nature of forcing within right entrance region of upper level jet streak and mechanical lift of cold front, storm mode may be a bit messy overall, which should act to limit overall potential. Still, can't rule out a transient supercell or bowing segment across far east central Georgia during the afternoon hours, bringing with it a small tornado chance and isolated hail/wind threat. Behind the front, expect to get a bit of a break in the rainfall, but it will be short- lived, and areas of central GA where the front stalls may not see much of a break at all. Last threat is the rain which will continue in north Georgia through at least tomorrow morning. This will give widespread 1-2" of rain with isolated higher amounts up to 3". Thankfully, soils and rivers were in great shape before this, and spring bloom is quickly ticking up, so not expected any widespread flooding issues. Still, could see some of the usual problem areas experience some flooding, especially where rainfall is heaviest, so an isolated flash flood threat will exist through the morning hours across north GA. LUSK LONG TERM /Thursday through Tuesday/... Initial extended periods remain wet, with chilly, dry conditions returning this weekend. Cold front stalled near the southern CWA border will focus storm development Thursday. Moist, modestly unstable environment and deep-layer bulk shear of 50-60kts could produce some organized storms, but weak low-level shear and limited large-scale ascent could work in our favor to inhibit better severe storm coverage. Even so, expect isolated strong to severe storms capable of producing damaging winds and locally heavy rainfall. A tornado cannot be ruled out. SPC currently has the southeastern portions of the area outlooked for a Slight Risk, generally from Americus to Louisville. Rainfall totals for the 48-hour period ending Thursday night is generally 1 to 2 inches over north Georgia (north of the metro area), and 0.75 to 1.5 inches stretching from the Atlanta metro to the southern CWA boundary. At this time the risk of flooding still appears limited, though far north Georgia may see some isolated low-lying issues. Another surface low will develop over the northern Gulf and southern Mississippi River Valley Thursday night, drawing moisture back into central Georgia again through early Friday as yet another 'wave' of precipitation, though QPF amounts with the overnight system are somewhat limited. After a bit of a reprieve Thursday night and Friday, a progressive longwave trough over the Great Plains will rapidly intensify as it swings into the area on Friday. The associated surface low will deepen as it lifts northeastward through the state Friday afternoon and Friday night ahead of the front. Models continue to favor the slightly slower timing of the frontal passage, holding on to PoPs through Saturday morning then clearing. Strong northwesterly flow will accompany the frontal passage, with a significantly dry air mass settling over the area through the weekend. Wrap around moisture over north Georgia is expected to overrun the cold airmass, producing light snow over far north Georgia early Saturday. At this time, snowfall amounts are limited to 0.5 inches or less, mainly in the higher elevations of north Georgia. However, these amounts are highly dependent on lingering moisture availability, and these amounts could change. Though near-freezing temperatures are possible over north/west Georgia Saturday morning, the coldest of the temperatures are expected Saturday night into Sunday morning with the airmass solidly in place. Temperatures are expected to drop into the 20s and low 30s, and though dewpoints (winds) may be dry (high) enough to prevent frost development, a hard freeze is looking likely for much of the area. Temperatures will gradually increase underneath strong surface high pressure Sunday and Monday, with possible additional rain returning to the area Tuesday. 31 && .AVIATION... 00Z Update... A messy area of -RA with embedded -TSRA is spreading across north GA with isolated showers developing across central GA. Cigs have fallen to MVFR to IFR generally along and north of I-85, and will stick around through the overnight hours. Maintained the PROB30 for LIFR cigs and -TSRA after ~09z at ATL and other metro sites and after ~11z at AHN. MVFR to IFR vsbys are expected overnight, as well. Aforementioned -RA/-TSRA will taper off ~06z with another round expected Wednesday morning around 10z-14z for metro Atlanta. Have VCSH at MCN and CSG overnight with cigs lowering to IFR at 10z and 07z, respectively. Also possible to see brief periods of LIFR cigs at these two sites. At all sites, winds will be on the east side overnight, shifting to SW ahead of the line of -SHRA/-TSRA Wednesday morning and then to NW behind the line. //ATL Confidence...00Z Update... Medium confidence on cigs and vsbys. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 53 67 48 57 / 90 90 40 40 Atlanta 53 61 48 61 / 80 90 40 30 Blairsville 46 57 41 58 / 100 70 20 20 Cartersville 49 60 42 62 / 90 60 20 20 Columbus 57 68 51 70 / 60 80 70 40 Gainesville 51 64 47 57 / 80 90 30 30 Macon 57 72 52 68 / 60 90 80 60 Rome 49 62 41 66 / 100 40 20 10 Peachtree City 52 63 47 63 / 80 80 40 40 Vidalia 64 76 59 70 / 60 90 100 90 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....31 AVIATION...Martin
Hazardous weather outlook, Mar 8, 12:08 PM EST, 8 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1208 PM EST Tue Mar 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091715- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1208 PM EST Tue Mar 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms are expected over portions of north and west Georgia this afternoon and tonight. Periods of heavy rain are also expected tonight, mainly north of I-20, which could lead to localized flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms are possible across central Georgia and portions of north Georgia from Wednesday through Friday. A few storms on Wednesday afternoon and evening may become strong to severe, capable of producing strong, gusty winds. Wintry precipitation is possible over far north Georgia early Saturday as lingering moisture combines with cold temperatures. Little to no accumulations are expected. Temperatures will drop into the upper 20s to mid 30s over portions of north and west Georgia on Saturday morning, and low 20s to near 30 over the entire north and central Georgia area on Sunday morning. Frost/freeze conditions are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 11:29 PM EST | Special Weather Statement | FFC | Oglethorpe | 16 min |
| Mar 8, 11:45 PM EST | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 9, 1:45 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 30 min |
| Mar 9, 2:51 AM EST | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Pickens | 24 min |
| Mar 9, 5:34 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Mar 9, 6:32 AM EST | Severe Thunderstorm Warning | FFC | Stewart | 43 min |
| Mar 9, 6:49 AM EST | Tornado Warning | FFC | Stewart | 26 min |
| Mar 9, 7:13 AM EST | Tornado Warning | FFC | Marion, Stewart, Webster | 32 min |
| Mar 9, 7:39 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 36 min |
| Mar 9, 7:43 AM EST | Tornado Warning | FFC | Marion, Schley | 32 min |
| Mar 9, 8:06 AM EST | Tornado Warning | FFC | Macon, Schley | 24 min |
| Mar 9, 8:26 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 34 min |
| Mar 9, 8:30 AM EST | Tornado Warning | FFC | Macon | 15 min |
| Mar 9, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Macon, Schley | 28 min |
| Mar 9, 9:18 AM EST | Special Weather Statement | FFC | Houston | 27 min |
| Mar 9, 9:21 AM EST | River Flood Warning | FFC | Forsyth | 9 hr |
| Mar 9, 9:38 AM EST | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 37 min |
| Mar 9, 10:02 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 28 min |
| Mar 9, 2:00 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 7 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.